DOI QR코드

DOI QR Code

BOOLEAN REGULAR MATRICES AND THEIR STRONGLY PRESERVERS

  • Published : 2009.03.31

Abstract

An m${\times}$n Boolean matrix A is called regular if there exists an n${\times}$m Boolean matrix X such that AXA = A. We have characterizations of Boolean regular matrices. We also determine the linear operators that strongly preserve Boolean regular matrices.

Keywords

Boolean algebra;generalized inverse of a matrix;regular matrix;(U, V )-operator

References

  1. L. B. Beasley and N. J. Pullman, Boolean-rank-preserving operators and Boolean-rank-1 spaces, Linear Algebra Appl. 59 (1984), 55–77 https://doi.org/10.1016/0024-3795(84)90158-7
  2. J. Denes, Transformations and transformation semigroups, Seminar Report, University of Wisconsin, Madison, Wisconsin, 1976
  3. R. D. Luce, A note on Boolean matrix theory, Proc. Amer. Math. Soc. 3 (1952), 382–388 https://doi.org/10.2307/2031888
  4. E. H. Moore, General analysis, Part I, Mem. of Amer. Phil. Soc. 1 (1935)
  5. P. S. S. N. V. Prasada Rao and K. P. S. Bhaskara Rao, On generalized inverses of Boolean matrices, Linear Algebra and Appl. 11 (1975), no. 2, 135–153
  6. D. E. Rutherford, Inverses of Boolean matrices, Proc. Glasgow Math. Assoc. 6 (1963), 49–53
  7. S. Z. Song, Linear operators that preserve column rank of Boolean matrices, Proc. Amer. Math. Soc. 119 (1993), no. 4, 1085–1088
  8. K. H. Kim, Boolean Matrix Theory and Applications, Pure and Applied Mathematics, Vol. 70, Marcel Dekker, New York, 1982
  9. R. J. Plemmons, Generalized inverses of Boolean relation matrices, SIAM J. Appl. Math. 20 (1971), 426–433 https://doi.org/10.1137/0120046
  10. S. Z. Song and K. T. Kang, Linear maps that preserve commuting pairs of matrices over general Boolean algebra, J. Korean Math. Soc. 43 (2006), no. 1, 77–86 https://doi.org/10.4134/JKMS.2006.43.1.077

Cited by

  1. On linear operators strongly preserving invariants of Boolean matrices vol.62, pp.1, 2012, https://doi.org/10.1007/s10587-012-0004-y